# SDR CA050609014

- Difficulty date: June 2, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 6,804 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 1018100423
- Condition: Cracked
- Location: Gear Extension
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION THE EMERGENCY GEAR EXTENSION LINK WAS DISCOVERED CRACKED. THE ONLY INSPECTION METHOD WAS TO REMOVE THE PILOT'S FLOORBOARD. THE PROBLEM WITH THIS DEFICIENCY IS THAT THE MECHANICAL PUMP WILL WORK AS A SINGLE ACTION PUMP INSTEAD OF DOUBLE ACTING, THUS LOWERING THE GEAR IN AN EMERGENCY SITUATION SLOWLY. THE GEAR WOULD TAKE TWICE AS LONG TO EXTEND. THE PART WAS REPLACED.
